# SDR 2023FA0000678

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: General aviation
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 33,472 hours, 8,016 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND 2 EXISTING UNDOCUMENTED DOUBLER REPAIRS ON ENGINE #1 INLET COWL ANTI ICE ACCESS  PANEL
